# SDR CA991103042

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Line
- Part number: 83010056127
- Condition: Chafed
- Location: Deice System
- Part time: 26,799 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE, THE PRESSURE LINE FOR THE RIGHT ENGINE AIR INLET DEICE BOOT WAS FOUND CHAFED AGAINST STRUCTURE.  LINE REPLACED AND SECURED TO PREVENT CONTACT WITH STRUCTURE.
